Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Note on least-square approximation to an analytic function by polynomials, as measured by a surface integral


Author: J. L. Walsh
Journal: Proc. Amer. Math. Soc. 10 (1959), 273-279
MSC: Primary 30.70
DOI: https://doi.org/10.1090/S0002-9939-1959-0123725-0
MathSciNet review: 0123725
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] J. L. Walsh and H. G. Russell. Integrated continuity conditions and degree of approximation by polynomials or by bounded analytic functions, Trans. Amer. Math. Soc. (to appear). MR 0108595 (21:7311)
  • [2] J. L. Walsh. Interpolation and approximation, Amer. Math. Soc., Colloquium Publications vol. 20, New York, 1935.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30.70

Retrieve articles in all journals with MSC: 30.70


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1959-0123725-0
Article copyright: © Copyright 1959 American Mathematical Society

American Mathematical Society